# SDR DHL99801002

- Difficulty date: July 5, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46033
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Duct
- Condition: Loose
- Location: Cabin
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

COULD NOT MAINTAIN CABIN BELOW 10,000 FT THROUGH FL 280.  HEARD LOUD BANG ON CLIMBOUT.  FOUND DUCT LOOSE ON RIGHT AND LEFT WATER SEPARTOR.  RESECURED PER MM 21-55-3.
